L’existence et le comportement asymptotique des solutions d’ondes progressives pour une équation fortement non linéaire
[The existence and the asymptotic behavior of traveling waves solutions for a strongly nonlinear equation]
Annales mathématiques Blaise Pascal, Volume 15 (2008) no. 1, pp. 29-41.

In this paper we study the existence and the asymptotic behavior of traveling waves solutions for the equation U t =AU x p-2 U x x +KU q . We prove that these solutions exist if and only if q<1 and c<0 or qp-1 and c>0. We introduce also the asymptotic behavior of these solutions.

Dans ce papier on étudie l’existence et le comportement asymptotique des solutions de type ondes progressives à propagations finies de l’équation U t =AU x p-2 U x x +KU q . On prouve que ces solutions existent si et seulement si q<1 et c<0 ou bien qp-1 et c>0. On donne aussi le comportement asymptotique de ces solutions.

DOI: 10.5802/ambp.237
Classification: 35K55,  35K65
Keywords: Diffusion; Absorption; strongly nonlinear equation; Travelling wave; asymptotic behavior
Ahmed Hamydy 1

1 Université Abdelmalek Essaadi Faculté des Sciences Departement de Mathématiques et informatique B. P. 2121 Tetouan Maroc
@article{AMBP_2008__15_1_29_0,
     author = {Ahmed Hamydy},
     title = {L{\textquoteright}existence et le comportement asymptotique des solutions d{\textquoteright}ondes progressives pour une \'equation fortement non lin\'eaire},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {29--41},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {15},
     number = {1},
     year = {2008},
     doi = {10.5802/ambp.237},
     mrnumber = {2418011},
     zbl = {1163.35424},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.237/}
}
TY  - JOUR
TI  - L’existence et le comportement asymptotique des solutions d’ondes progressives pour une équation fortement non linéaire
JO  - Annales mathématiques Blaise Pascal
PY  - 2008
DA  - 2008///
SP  - 29
EP  - 41
VL  - 15
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.237/
UR  - https://www.ams.org/mathscinet-getitem?mr=2418011
UR  - https://zbmath.org/?q=an%3A1163.35424
UR  - https://doi.org/10.5802/ambp.237
DO  - 10.5802/ambp.237
LA  - fr
ID  - AMBP_2008__15_1_29_0
ER  - 
%0 Journal Article
%T L’existence et le comportement asymptotique des solutions d’ondes progressives pour une équation fortement non linéaire
%J Annales mathématiques Blaise Pascal
%D 2008
%P 29-41
%V 15
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.237
%R 10.5802/ambp.237
%G fr
%F AMBP_2008__15_1_29_0
Ahmed Hamydy. L’existence et le comportement asymptotique des solutions d’ondes progressives pour une équation fortement non linéaire. Annales mathématiques Blaise Pascal, Volume 15 (2008) no. 1, pp. 29-41. doi : 10.5802/ambp.237. https://ambp.centre-mersenne.org/articles/10.5802/ambp.237/

[1] D Arcoya; J. Diaz; L. Tello S-Shaped biffurcation branch in quasilinear multivalued model arising in climatology, J. Diff Equ., Volume 150 (1998), pp. 215-225 | DOI | MR | Zbl

[2] A. De Pablo; A. Sanchez Global Travelling Waves in Reaction- Convection- Diffusion Equations, J.Diff. Eq, Volume 165 (2000), pp. 377-413 | DOI | MR | Zbl

[3] A. De Pablo; J.L. Vazquez Travelling waves and finite propagation in reaction-Diffusion equation, J.Diff. Eq, Volume 93 (1991), pp. 19-61 | DOI | MR | Zbl

[4] A. C. Fowler Matematical models in the Applied Sciences, Cambridge texts Applied Mathematics, Cambridge University press, 1997 | MR | Zbl

[5] K.P. Hadeler Travelling Front and Free Boundary value problems, Numerical Treatment of Free Boundary Problems, Birkhäuser verlag, 1981 | Zbl

[6] H AMANN Ordinary Differential Equations, Walter de Gruyter, 1996 | MR | Zbl

[7] M.A. Herrero; J.L. Vazquez Thermal waves in absorption media, J.Diff.Eq, Volume 74 (1988), pp. 218-233 | DOI | MR | Zbl

[8] A. Kolmogorov; I. Petrovsky; N. Piskunov Etude de l’équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Bull. Univ. Moskov, ser. Internat.Sec A 1,6 (1937), pp. 1-25 | Zbl

[9] S.V. Lee; W.F. Ames Similarity solution for non-Newtonian fluids, A.T.CH.E. Journal, Volume 12 (1966) no. 4, pp. 700-708

[10] F. Sanchez-Garduno Travelling Wave Phenomena in Some degenerate Reaction-diffusion Equations, J.Dif. Eq., Volume 177 (1995), pp. 281-319 | DOI | MR | Zbl

[11] A. Sànchez-Valdés; Hernàndez-Bermejo B. New travelling wave solutions for the Fisher equation with general exponents, Applied Mathematics Letters, Volume 18 (2005), pp. 1281-1285 | DOI | MR | Zbl

Cited by Sources: